# SDR ASAA2016032116288

- Difficulty date: March 21, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 45,793 hours, 17,529 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A94018
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FLOOR PANEL SUPPORT TEE ASSY AT BS 727D+5 IS CORRODED, EXFOLIATED.  ACFT GROUNDED. REMOVED CORROSION ON AFT CARGO TEE ASSY FLOOR SUPPORT IAW SRM 53-00-53-1A-2, ORIGINAL MATERIAL .070", MATERIAL LOSS .022" REMAINING MATERIAL .048" OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOL T8225S REPLACED TEE ASSY PO 863114.5 IAW SRM 51-10-02, PARA 9 INSTALLED ON ACFT ON CARD G664006. .
